# SDR SWAA2012031202094

- Difficulty date: February 10, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 66,100 hours, 62,416 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C25911
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE AILERON NR 3 O/B HINGE UPPER COMPOSITE SKIN CRACKED.  REMOVED AND REPLACED AILERON IAW AMM.
